On the Bianchi Identities.

Ravindra S. Kulkarni

Mathematische Annalen (1972)

  • Volume: 199, page 175-204
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kulkarni, Ravindra S.. "On the Bianchi Identities.." Mathematische Annalen 199 (1972): 175-204. <http://eudml.org/doc/162323>.

author = {Kulkarni, Ravindra S.},
journal = {Mathematische Annalen},
pages = {175-204},
title = {On the Bianchi Identities.},
url = {http://eudml.org/doc/162323},
volume = {199},
year = {1972},

AU - Kulkarni, Ravindra S.
TI - On the Bianchi Identities.
JO - Mathematische Annalen
PY - 1972
VL - 199
SP - 175
EP - 204
UR - http://eudml.org/doc/162323
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.